# SDR SWIA972616

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 14,248 hours, 20,011 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO 15 DEGREES ON APPROACH, FLAP DISAGREEMENT WAS NOTED FOLLOWED BY LOSS OF BLUE HYDRAULIC SYSTEM.  REPLACED RIGHT NACELLE FLAP ACTUATOR IAW EMB 120 MM 27-50-00.  OPS AND LEAK CHECK GOOD.  SERVICED BLUE HYDRAULIC RESERVOIR AND CHECKED HYDRAULIC PUMPS.  ALL CHECKS GOOD.  P/N ON 343100-1001, S/N ON 0177, S/N OFF 0210.
